MathSciNet Relay Station
MathSciNet bibliographic data
MR552723 46E30
Šarapudinov, I. I. The topology of the space ${\cal L}\sp{p(t)}([0,\,1])$. (Russian) Mat. Zametki 26 (1979), no. 4, 613–632, 655.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement